Applied Mathematics and Optimization

, Volume 7, Issue 1, pp 141–147

Convergence properties of optimal controls of pseudo-parabolic problems

  • L. W. White

DOI: 10.1007/BF01442112

Cite this article as:
White, L.W. Appl Math Optim (1981) 7: 141. doi:10.1007/BF01442112


Approximation properties of pseudo-parabolic optimal controls to the parabolic optimal control are considered for two concrete problems.

Copyright information

© Springer-Verlag New York Inc. 1981

Authors and Affiliations

  • L. W. White
    • 1
  1. 1.The University of OklahomaNormanUSA

Personalised recommendations